Mathematical Research Letters

Volume 11 (2004)

Number 1

Relations in the quantum cohomology ring of $G/B$

Pages: 35 – 48

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n1.a5

Author

Augustin-Liviu Mare (University of Toronto)

Abstract

The ideal of relations in the quantum cohomology of the flag manifold $G/B$ has been determined by B. Kim in \cite{K}. We are going to point out a limited number of properties that, if they are satisfied by an $\mathord{\Bbb R}[q_1,\ldots ,q_l]$-linear product $\circ$ on $H^*(G/B)\otimes \mathord{\Bbb R}[q_1, \ldots, q_l]$, then the ring $(H^*(G/B)\otimes \mathord{\Bbb R}[q_1, \ldots ,q_l], \circ)$ is isomorphic to Kim’s ring.

Full Text (PDF format)